Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Karl-Hermann Neeb
Title: Holomorphy and convexity in Lie theory
Additional book information: de Gruyter Expositions in Mathematics, vol. 28, de Gruyter, Berlin and New York, 2000, xxi + 778 pp., ISBN 3-11-015669-5, $298.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Bent Orsted
Affiliation: SDU Odense University
Journal: Bull. Amer. Math. Soc. 39 (2002), 287-291
Published electronically: January 2, 2002
Review copyright: © Copyright 2002 American Mathematical Society